# SDR DXTA200501084

- Difficulty date: November 14, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N347QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600357
- Aircraft time: 6,584 hours, 6,031 cycles
- Engine: Pwa JT15D5
- System (JASC): 7500 · Engine Bleed Air System
- Part: Odor
- Condition: Detected
- Location: Bleed Air Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, WINDSHIELD HEAT WAS SELECTED TO LOW, AFTER OPENING THE WINDSHIELD BLEED KNOBS.  APPROX 1 MINUTE LATER AN ODOR WAS OBSERVED FOLLOWED BY THE -WINDSHIELD AIR OVERHEAT- ANNUNCIATOR.  TURNED SYSTEM OFF, SMELL AND LIGHT WENT AWAY.  RAN AC, RAN WINDSHIELD HEAT FOR SEVERAL MINUTES, OPERATIONAL CHECK OF WINDSHIELD BLEED AIR ANTI-ICE CHECKED GOOD.  COULD NOT DUPLICATE ODOR OR -WINDSHIELD AIR OVERHEAT- ANNUNCIATOR.  ALL WORK PERFORMED IAW CESSNA 560 ULTRA MM CH 30-41-00.  NO OTHER DISCREPANCIES NOTED.
